RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tukhvatullina, Alina Mikhailovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:97
Abstract pages:337
Full texts:146
References:51
E-mail:

http://www.mathnet.ru/eng/person69424
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. R. G. Nasibullin, A. M. Tukhvatullina, “Hardy type inequalities with logarithmic and power weights for a special family of non-convex domains”, Ufimsk. Mat. Zh., 5:2 (2013),  43–55  mathnet  mathscinet  elib; Ufa Math. J., 5:2 (2013), 43–55
2011
2. A. M. Tukhvatullina, “Hardy type inequalities for a special family of non-convex domains”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:1 (2011),  211–220  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020